About Me: Male, 56, Charlotte, NC, member since Mar 2009
I am 49 years old and live in North Carolina. I have a condition called Ankylosing Spondylitis which is an arthritic disease of the spine. I'm currently taking Enbrel injections for it once/week and it seems to be doing well so far but it's still too early to tell.
I was prescribed Tramadol for the pain and took two 50mg tabs/day and never abused them but when trying to stop taking these pills I am having terrible withdrawl symptoms and would continue to take them just to keep these WD symptoms away. I've been very interested in others experience with this drug and am following some forum discussions about it.
JT, Saw your post from yesterday. restless limbs, or stabbing pains in the arms and/or legs which deprive you of sleep are THE most common adverse withdrawal symptom with this drug. These seem to lessen after about the 5th day or so, but they can and do coninue intermittently after that. Emergee here swears by Hylands' Restful legs, but you have GOT to take a ton of them. I would probably see my M.D., describe what you are doing and see if he can RX you something. I also took a lot of hot bathes that 1st few weeks. Good luck. Fred
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.